Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik KRAUNC. Fiz.-Mat. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, Number 2(13), Pages 7–11 (Mi vkam124)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the asymptotics for the fundamental solution of the ordinary fractional order differential equation with constant coefficients

L. H. Gadzova

Institute of Applied Mathematics and Automation, 360000, Nalchik, Shortanova st., 89A, Russia

Abstract: The asymptotics of the fundamental solution of the linear ordinary differential equation of fractional order with constant coefficients, for large values of spectral parameter $\lambda$, is found.

Keywords: asymptotic expansion, operator of fractional differentiation, derivative of Caputo, fundamental solution.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00462-


DOI: https://doi.org/10.18454/2079-6641-2016-13-2-7-11

Full text: PDF file (264 kB)
Full text: http:/.../gadzova
References: PDF file   HTML file

English version:
Bulletin KRASEC. Physical and Mathematical Sciences, 2016, 13:2, 5–9

Bibliographic databases:

UDC: 517.91
MSC: 34L99
Received: 30.04.2016

Citation: L. H. Gadzova, “On the asymptotics for the fundamental solution of the ordinary fractional order differential equation with constant coefficients”, Vestnik KRAUNC. Fiz.-Mat. Nauki, 2016, no. 2(13), 7–11; Bulletin KRASEC. Phys. & Math. Sci., 13:2 (2016), 5–9

Citation in format AMSBIB
\Bibitem{Gad16}
\by L.~H.~Gadzova
\paper On the asymptotics for the fundamental solution of the ordinary fractional order differential equation with constant coefficients
\jour Vestnik KRAUNC. Fiz.-Mat. Nauki
\yr 2016
\issue 2(13)
\pages 7--11
\mathnet{http://mi.mathnet.ru/vkam124}
\crossref{https://doi.org/10.18454/2079-6641-2016-13-2-7-11}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3535550}
\elib{https://elibrary.ru/item.asp?id=26527422}
\transl
\jour Bulletin KRASEC. Phys. & Math. Sci.
\yr 2016
\vol 13
\issue 2
\pages 5--9
\crossref{https://doi.org/10.18454/2313-0156-2016-13-2-5-9}


Linking options:
  • http://mi.mathnet.ru/eng/vkam124
  • http://mi.mathnet.ru/eng/vkam/y2016/i2/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. Kh. Gadzova, “Nonlocal Boundary-Value Problem for a Linear Ordinary Differential Equation with Fractional Discretely Distributed Differentiation Operator”, Math. Notes, 106:6 (2019), 904–908  mathnet  crossref  crossref  mathscinet  isi  elib
    2. L. Kh. Gadzova, “Funktsiya Grina vnutrennei kraevoi zadachi dlya obyknovennogo differentsialnogo uravneniya drobnogo poryadka s postoyannymi koeffitsientami”, Materialy mezhdunarodnoi konferentsii po matematicheskomu modelirovaniyu v prikladnykh naukakh “International Conference on Mathematical Modelling in Applied Sciences — ICMMAS'19”. Belgorod, 20–24 avgusta 2019 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 195, VINITI RAN, M., 2021, 25–34  mathnet  crossref
  • Vestnik KRAUNC. Fiziko-Matematicheskie Nauki Vestnik KRAUNC. Fiziko-Matematicheskie Nauki
    Number of views:
    This page:112
    Full text:49
    References:15

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021